World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.

A GENERALIZATION OF STRONGLY GORENSTEIN PROJECTIVE MODULES

    https://doi.org/10.1142/S021949880900328XCited by:16 (Source: Crossref)

    This paper generalize the idea of the authors in J. Pure Appl. Algebra210 (2007) 437–445. Namely, we define and study a particular case of Gorenstein projective modules. We investigate some change of rings results for this new kind of modules. Examples over not necessarily Noetherian rings are given.

    AMSC: 13D05, 13D07, 16E05, 16E10, 16E30